Alert archive / Louisiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 99, NWS New Orleans, LA
NWS New Orleans, LA issued this severe thunderstorm warning at May 1, 2016, 7:51 AM CDT for East Baton Rouge Parish, Iberville Parish, West Baton Rouge Parish, Louisiana. It was in force for 39 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 1, 2016, 7:51 AM CDT (12:51 UTC)
- Expired
- May 1, 2016, 8:30 AM CDT
- In force
- 39 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties East Baton Rouge Parish, LA, Iberville Parish, LA, West Baton Rouge Parish, LA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 1, 8:10 AM CDT | HAIL 1 | Plaquemine, LA | QUARTER SIZE HAIL REPORTED IN PLAQUEMINE. BROADCAST MEDIA RELAYED SOCIAL MEDIA PICTURE. TIME ESTIMATED. |
| May 1, 8:30 AM CDT | HAIL 1.5 | White Castle, LA | PUBLIC REPORT RELAYED BY MEDIA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 0.9 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2021 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 556 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.5
The text
As transmitted.
711 WUUS54 KLIX 011251 SVRLIX LAC033-047-121-011330- /O.NEW.KLIX.SV.W.0099.160501T1251Z-160501T1330Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NEW ORLEANS LA 751 AM CDT SUN MAY 1 2016 THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN WEST BATON ROUGE PARISH IN SOUTHEASTERN LOUISIANA... SOUTHEASTERN IBERVILLE PARISH IN SOUTHEASTERN LOUISIANA... SOUTHWESTERN EAST BATON ROUGE PARISH IN SOUTHEASTERN LOUISIANA... * UNTIL 830 AM CDT * AT 751 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER PLAQUEMINE... MOVING EAST AT 20 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * LOCATIONS IMPACTED INCLUDE... BATON ROUGE...PLAQUEMINE...OAK HILLS PLACE...ST. GABRIEL...ADDIS... BRUSLY...WHITE CASTLE...BAYOU SORREL...CARVILLE...INNISWOLD...GARDERE... WESTMINSTER AND VILLAGE ST. GEORGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM WINDOWS. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3013 9144 3037 9141 3044 9103 3009 9111 TIME...MOT...LOC 1251Z 261DEG 18KT 3028 9129 HAIL...1.00IN WIND...<50MPH $$
1 follow-up statement
801 WWUS54 KLIX 011311 SVSLIX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 811 AM CDT SUN MAY 1 2016 LAC033-047-121-011330- /O.CON.KLIX.SV.W.0099.000000T0000Z-160501T1330Z/ WEST BATON ROUGE LA-IBERVILLE LA-EAST BATON ROUGE LA- 811 AM CDT SUN MAY 1 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM CDT FOR SOUTHEASTERN WEST BATON ROUGE...SOUTHEASTERN IBERVILLE AND SOUTHWESTERN EAST BATON ROUGE PARISHES... AT 810 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED JUST WEST OF PLAQUEMINE...MOVING EAST AT 20 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... BATON ROUGE...PLAQUEMINE...OAK HILLS PLACE...ST. GABRIEL...ADDIS...BRUSLY... WHITE CASTLE...BAYOU SORREL...CARVILLE...INNISWOLD...GARDERE...WESTMINSTER AND VILLAGE ST. GEORGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM WINDOWS. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3013 9144 3037 9141 3044 9103 3009 9111 TIME...MOT...LOC 1310Z 261DEG 18KT 3030 9118 HAIL...1.00IN WIND...<50MPH $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 4:00 AM CDT, 3 hours 51 minutes earlier.
Area forecast discussion, May 1, 4:00 AM CDT, 3 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
400 AM CDT SUN MAY 1 2016
.SHORT TERM...
A LULL IN THE RAINFALL IS CURRENTLY OCCURRING BUT NOT EXPECTED TO
LAST LONG. ADDITIONAL DEVELOPMENT IS EXPECTED TO BEGIN IN THE NEXT
FEW HOURS AS THE MOISTURE INCREASES ONCE AGAIN OVER THE AREA.
FLASH FLOOD WATCH HAS BEEN EXTENDED AND REMAINS IN EFFECT.
LOOKING AT OUR SUNDAY...ADJUSTED LOW TEMPERATURES OVERNIGHT AS
TEMPERATURES HAD ALREADY COOLED INTO THE MID 60S IN MANY LOCATIONS.
CURRENT GUIDANCE SHOWS RAINFALL SETTING UP IN A WEST TO EAST LINE
ACROSS MAINLY THE NORTHSHORE AREAS WITH MORE SCATTERED SHOWERS AND
THUNDERSTORMS ACROSS THE SOUTHSHORE BY MID TO LATE MORNING. THE
MAIN THREATS TODAY WILL BE THE POSSIBILITY OF HAIL AS CAPE VALUES
REMAIN SUFFICIENT FOR DEVELOPMENT AND PERIODS OF HEAVY RAINFALL
ONCE AGAIN.
RAIN CHANCES REMAIN HIGHER THAN NORMAL ON MONDAY WITH INCREASED
MOISTURE CONTINUING IN THE AREA.
.LONG TERM...
RAIN CHANCES REMAIN ELEVATED ON TUESDAY INCREASED MOISTURE OVER
THE AREA CONTINUES TO HANG AROUND. FINALLY...LATE IN THE DAY ON
TUESDAY...WE SHOULD START TO SEE A DECREASE IN MOISTURE AS A WAVE
DIVING SOUTH PUSHES IT THROUGH THE AREA. FROM WEDNESDAY ON...THE
REMAINDER OF THE WORK WEEK LOOKS FAIRLY DRY.
&&
.AVIATION...
MOST TERMINALS CURRENTLY VFR...WITH THE EXCEPTION OF KGPT WHICH IS
AT THE LOW END OF MVFR CEILINGS. CANNOT RULE OUT KGPT FALLING INTO
THE IFR RANGE BRIEFLY BEFORE SUNRISE. OTHER TERMINALS COULD ALSO SEE
BRIEF MVFR CEILINGS...BUT A CLOUD DECK BETWEEN FL050-080 MAY HINDER
LOWER CLOUD DEVELOPMENT. CURRENTLY NO SIGNIFICANT PRECIPITATION
THREATENING ANY OF THE TERMINALS...THERE IS A SEVERE THUNDERSTORM TO
THE WEST OF KLFT. MESOSCALE MODELING SHOWING ADDITIONAL DEVELOPMENT
TO THE NORTHEAST OF THIS THUNDERSTORM THAT COULD BEGIN TO AFFECT
KBTR AND KMCB AROUND 12Z-13Z. WILL MONITOR CONVECTIVE TRENDS FOR ANY
NEEDED CHANGES FROM CURRENT TAF PACKAGE. ANY TERMINALS DIRECTLY
AFFECTED WILL EXPECT TEMPORARY IFR CONDITIONS. MOST CONVECTION
SHOULD DIE OUT NEAR OR SHORTLY AFTER 00Z. LIKELY TO SEE A
REDEVELOPMENT OF MVFR CEILINGS BEYOND 06Z MONDAY WITH ADDITIONAL
CONVECTION EXPECTED DURING THE DAY ON MONDAY.
&&
.MARINE...
WILL CARRY EXERCISE CAUTION HEADLINES FOR WESTERN WATERS THROUGH MID-
AFTERNOON. AS COLD FRONT DRIFTS INTO THE AREA...PRESSURE GRADIENT
WILL WEAKEN...AND CONDITIONS NOT LIKELY TO MEET HEADLINE CRITERIA
UNTIL THE FRONT FINALLY PUSHES INTO THE COASTAL WATERS TUESDAY
NIGHT. LIKELY TO BE A BRIEF PERIOD OF EXERCISE CAUTION CONDITIONS
TUESDAY NIGHT INTO WEDNESDAY MORNING...THEN AGAIN THURSDAY NIGHT
INTO FRIDAY AS A REINFORCING SHOT OF COOLER AIR REACHES THE
WATERS.
&&
.DECISION SUPPORT...
DSS CODE....BLUE.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...MINOR RIVER FLOODING. MONITORING CONVECTIVE TRENDS.
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED WATCH/WARNING/ADVISORY
ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE RISK SVR AND/OR DIRECT
TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 80 67 78 62 / 70 60 60 50
BTR 82 69 81 65 / 70 50 60 50
ASD 82 70 83 66 / 60 40 50 50
MSY 81 72 83 69 / 70 40 50 50
GPT 82 71 82 67 / 50 30 50 50
PQL 81 69 81 68 / 50 30 50 50
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR LAZ034>037-039-040-
046>050-056>065-071-072.
GM...NONE.
MS...FLASH FLOOD WATCH THROUGH THIS EVENING FOR MSZ068>071.
GM...NONE.
&&
SHORT/LONG...98/SO
REST OF DISCUSSION...35Hazardous weather outlook, May 1, 4:19 AM CDT, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 419 AM CDT SUN MAY 1 2016 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-012130- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON LA TO LOWER ATCHAFALAYA RIVER LA OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON LOUISIANA OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON LOUISIANA TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO 60 NM- COASTAL WATERS FROM SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON LOUISIANA FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND LOUISIANA OUT 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA- EAST FELICIANA-ST. HELENA-WASHINGTON-ST. TAMMANY-IBERVILLE- WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION- ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES- UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD- UPPER TERREBONNE-LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 419 AM CDT SUN MAY 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT THERE IS A MARGINAL THREAT FOR SEVERE THUNDERSTORMS TODAY. THE MAIN CONCERN WILL BE GUSTY WINDS AND HAIL POTENTIALLY REACHING SEVERE LEVELS AT TIMES. IN ADDITION...PERIODS OF HEAVY RAINFALL MAY RESULT IN FLOODING. AN ADDITIONAL 1 TO 3 INCHES OF RAIN...WITH LOCALLY HIGHER AMOUNTS...IS POSSIBLE TODAY. A FLASH FLOOD WATCH IS IN EFFECT UNTIL 7 PM CDT FOR SOUTHWEST MISSISSIPPI AND MUCH OF SOUTHEAST LOUISIANA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS WILL ALSO BE POSSIBLE MONDAY AND TUESDAY...IN RESPONSE TO A SLOW MOVING COLD FRONT THROUGH THE AREA. AT THIS TIME...SEVERE WEATHER IS NOT ANTICIPATED. HAZARDOUS WEATHER IS NOT ANTICIPATED WEDNESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY TODAY.
In the hours before
Special weather statement, May 1, 5:48 AM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
548 AM CDT SUN MAY 1 2016
LAZ046-011130-
IBERVILLE-
548 AM CDT SUN MAY 1 2016
...A STRONG TO SEVERE THUNDERSTORM WILL AFFECT NORTHWESTERN
IBERVILLE PARISH...
AT 544 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
HENDERSON...OR 7 MILES EAST OF BREAUX BRIDGE...MOVING EAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH
THIS STORM AS IT MOVES INTO NORTHWEST IBERVILLE PARISH AFTER 6 AM
CDT. A SEVERE THUNDERSTORM WARNING MAY BE NECESSARY FOR IBERVILLE
PARISH IF THE STORM MAINTAINS ITS STRENGTH AS IT MOVES INTO THE
PARISH.
LOCATIONS IMPACTED INCLUDE...
ROSEDALE AND RAMAH.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3046 9148 3020 9149 3024 9149 3024 9156
3026 9159 3028 9159 3032 9162 3035 9163
3036 9165 3038 9163 3041 9163 3043 9164
3044 9164 3047 9167
TIME...MOT...LOC 1044Z 273DEG 22KT 3032 9179Special weather statement, May 1, 6:48 AM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
648 AM CDT SUN MAY 1 2016
LAZ046-047-011230-
IBERVILLE-WEST BATON ROUGE-
648 AM CDT SUN MAY 1 2016
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN WEST
BATON ROUGE AND NORTHWESTERN IBERVILLE PARISHES...
AT 648 AM CDT...STRONG THUNDERSTORMS WERE CLUSTERED NEAR BUTTE LA
ROSE...OR 11 MILES NORTHEAST OF CATAHOULA...MOVING EAST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
ADDIS...BRUSLY...ROSEDALE...GROSSE TETE...RAMAH AND BAYOU SORREL.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3048 9168 3047 9128 3016 9125 3016 9147
3019 9147 3020 9149 3023 9148 3024 9151
3024 9156 3026 9159 3028 9159 3032 9162
3035 9163 3036 9165 3039 9162 3044 9164
TIME...MOT...LOC 1148Z 272DEG 14KT 3035 9161Local storm report, May 1, 7:30 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
730 AM CDT SUN MAY 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0729 AM HAIL GROSSE TETE 30.41N 91.44W
05/01/2016 E0.25 INCH IBERVILLE LA PUBLIC
PUBLIC REPORTED PEA SIZED HAIL.
&&Special weather statement, May 1, 7:31 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
731 AM CDT SUN MAY 1 2016
LAZ034-046>048-011315-
IBERVILLE-POINTE COUPEE-WEST BATON ROUGE-EAST BATON ROUGE-
731 AM CDT SUN MAY 1 2016
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT WEST BATON ROUGE...
SOUTH CENTRAL POINTE COUPEE...IBERVILLE AND SOUTHWESTERN EAST BATON
ROUGE PARISHES...
AT 730 AM CDT...STRONG THUNDERSTORMS WERE CLUSTERED NEAR GROSSE TETE...
OR 11 MILES WEST OF PLAQUEMINE...MOVING EAST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM. PEA SIZE HAIL WAS REPORTED IN GROSSE TETE AT 728 AM.
LOCATIONS IMPACTED INCLUDE...
BATON ROUGE...PLAQUEMINE...PORT ALLEN...ST. GABRIEL...ADDIS...BRUSLY...
MARINGOUIN...ROSEDALE...GROSSE TETE...BAYOU SORREL...RAMAH AND GARDERE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3054 9171 3046 9110 3019 9111 3011 9147
3013 9146 3019 9147 3020 9149 3023 9148
3024 9151 3024 9156 3026 9159 3028 9159
3032 9162 3035 9163 3037 9165 3039 9162
3044 9164 3049 9170
TIME...MOT...LOC 1230Z 272DEG 14KT 3034 9142The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 8:14 PM CDT | Special Marine Warning | LIX | 61 min | |
| Apr 30, 8:17 PM CDT | Special Marine Warning | LIX | 88 min | |
| May 1, 5:48 AM CDT | Special Weather Statement | LIX | Iberville | 42 min |
| May 1, 6:48 AM CDT | Special Weather Statement | LIX | Iberville, West Baton Rouge | 42 min |
| May 1, 7:31 AM CDT | Special Weather Statement | LIX | Iberville, West Baton Rouge | 44 min |
| May 1, 8:08 AM CDT | Areal Flood Advisory | LIX | East Baton Rouge, Iberville, Pointe Coupee, West Baton Rouge | 3 hr |
| May 1, 8:23 AM CDT | Severe Thunderstorm Warning | LIX | Ascension, East Baton Rouge, Iberville, Livingston, Saint James, West Baton Rouge | 52 min |
| May 1, 9:02 AM CDT | Severe Thunderstorm Warning | LIX | Ascension, East Baton Rouge, Iberville, Livingston, Saint John the Baptist, Tangipahoa | 43 min |
| May 1, 9:16 AM CDT | Special Weather Statement | LIX | Assumption, Saint James | 44 min |
| May 1, 9:22 AM CDT | Severe Thunderstorm Warning | LIX | Ascension, Assumption, Saint James | 38 min |
| May 1, 9:37 AM CDT | Areal Flood Advisory | LIX | Ascension, Assumption, East Baton Rouge, Iberville, Livingston, Saint James and 1 more | 3 hr |
| May 1, 9:42 AM CDT | Special Marine Warning | LIX | 93 min | |
| May 1, 10:03 AM CDT | Special Weather Statement | LIX | Saint James, Saint John the Baptist, Saint Tammany, Tangipahoa | 57 min |
| May 1, 10:39 AM CDT | Special Weather Statement | LIX | Saint John the Baptist | 36 min |
| May 1, 10:42 AM CDT | Special Weather Statement | LIX | Saint Charles, Saint John the Baptist, Saint Tammany | 63 min |
| May 1, 10:43 AM CDT | Special Marine Warning | LIX | 2 hr | |
| May 1, 10:57 AM CDT | Special Weather Statement | LIX | Saint Charles | 63 min |
| May 1, 11:07 AM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Lafourche, Orleans, Plaquemines, Saint Bernard, Saint Charles | 68 min |
| May 1, 11:42 AM CDT | Special Marine Warning | LIX | 93 min | |
| May 1, 11:44 AM CDT | River Flood Warning | LIX | Tangipahoa | 3 days |
| May 1, 11:49 AM CDT | River Flood Warning | LIX | Saint Tammany | 43 hr |
| May 1, 1:13 PM CDT | Special Marine Warning | LIX | 92 min | |
| May 1, 1:57 PM CDT | Special Weather Statement | LIX | Jefferson | 63 min |
| May 1, 2:21 PM CDT | Special Marine Warning | LIX | 24 min | |
| May 1, 6:12 PM CDT | Special Marine Warning | LIX | 93 min | |
| May 1, 6:54 PM CDT | Special Marine Warning | LIX | 66 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.